On induced covariant systems. (English) Zbl 0692.46054

Let H be a closed subgroup of a locally compact group G such that H acts strongly continuously by *-automorphism on a \(C^*\)-algebra D. The symbol Ind D denotes the induced \(C^*\)-algebra.
It is known that there is a continuous G-invariant map \(\phi\) : prim(Ind D)\(\to G/H\), which is defined by \(\phi (J)=xH\) if J contains the ideal \(I(x)=\{f\in Ind D:\) \(f(x)=0\}.\)
In this note the author shows the converse of this proposition namely that if (G,A) is a covariant system and if \(I=\cap \{J:\quad J\in \phi^{-1}(\{eH\})\}\) and \(D=A/I\), then (G,A) is isomorphic to (G,Ind D). Here the G-equivariant isomorphism \(\phi\) : \(A\to ind D\) is specified. In addition, there are two interesting corollaries.
Reviewer: J.C.Rho


46L55 Noncommutative dynamical systems
46L05 General theory of \(C^*\)-algebras
22D30 Induced representations for locally compact groups
Full Text: DOI


[1] Jacques Dixmier, \?*-algebras, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. Translated from the French by Francis Jellett; North-Holland Mathematical Library, Vol. 15. · Zbl 0372.46058
[2] J. Dixmier, Ideal center of a \?*-algebra, Duke Math. J. 35 (1968), 375 – 382. · Zbl 0179.18004
[3] Philip Green, The local structure of twisted covariance algebras, Acta Math. 140 (1978), no. 3-4, 191 – 250. · Zbl 0407.46053
[4] Gert K. Pedersen, \?*-algebras and their automorphism groups, London Mathematical Society Monographs, vol. 14, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1979. · Zbl 0416.46043
[5] Iain Raeburn and Dana P. Williams, Pull-backs of \?*-algebras and crossed products by certain diagonal actions, Trans. Amer. Math. Soc. 287 (1985), no. 2, 755 – 777. · Zbl 0592.46055
[6] Iain Raeburn, Induced \?*-algebras and a symmetric imprimitivity theorem, Math. Ann. 280 (1988), no. 3, 369 – 387. · Zbl 0617.22009
[7] Marc A. Rieffel, Applications of strong Morita equivalence to transformation group \?*-algebras, Operator algebras and applications, Part I (Kingston, Ont., 1980) Proc. Sympos. Pure Math., vol. 38, Amer. Math. Soc., Providence, R.I., 1982, pp. 299 – 310.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.